Home » Frequently asked Questions on Health » Why is there heaviness in my head?

Why is there heaviness in my head?

Q: I am 76 years old and suffered a heart attack and underwent a bypass surgery two years back. An echo was done last year with EF at 50%. Early this year, I started complaining of breathlessness and heaviness in the head. Another Echo later and the EF is now 30%. The cardiologist administered me Dobutamine Injection and prescribed Lasix (1/2 tab) and Fruselac (1/2 tab). Although the breathlessness has come down, the heaviness in the head continues. What else can be done? Can I be examined at a better hospital for better results?

A:Your headache cannot be explained by your cardiac problem. You are not on nitrates which may produce headaches. You should consult a neurologist about this. The decrease in the pumping function occurs slowly after a heart attack. This is called remodeling and to some extent is decreased by ACEI/ARBs (eg. Tozar) and B-Blockers (eg. Carvedilol, Nebivelol). However, you may need to check the patency of the grafts by a stress nuclear test or 64 slice CT angio or a Dobutamine Echo which will be available in Bhubaneswar. For your constipation substituting breakfast to a large extent by fruits and sprouted legumes will give you enough fibre to prevent constipation. Many people complain of headaches when they are constipated.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------